# SDR USAA000960

- Difficulty date: June 26, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Pylon
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND U-CHANNEL CRACKED 1 INCH, U-CHANNEL SUPPORT PYLON MID SECTION RIGHT WING NAC 145.63.  LOCALLY MFG U-CHANNEL PER EA 55424 AND SRM 51-40-02.  (M)
